Alert archive / North Carolina / Frost Advisories in 2016
Frost Advisory 1, NWS Raleigh, NC
NWS Raleigh, NC issued this frost advisory at Mar 21, 2016, 3:07 AM EDT for 31 counties in North Carolina. It took effect at Mar 22, 2016, 4:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 21, 2016, 3:07 AM EDT (07:07 UTC)
- In effect from
- Mar 22, 2016, 4:00 AM EDT
- Expired
- Mar 22, 2016, 8:59 AM EDT
- In force
- 5 hr
- Issued by
- NWS Raleigh, NC
All 31 counties
Alamance County, NC, Anson County, NC, Chatham County, NC, Cumberland County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Richmond County, NC, Sampson County, NC, Scotland County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 7.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 823 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- -88 m²/s²
- 0-3 km storm-relative helicity
- -55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
382 WWUS72 KRAH 210707 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 307 AM EDT MON MAR 21 2016 ...PATCHY FROST EXPECTED OVER CENTRAL NORTH CAROLINA LATE TONIGHT INTO EARLY TUESDAY MORNING... .AS TEMPERATURES DROP INTO THE MIDDLE AND LOWER 30S TONIGHT INTO EARLY TUESDAY MORNING UNDER GENERALLY CLEAR SKIES WITH CALM WINDS... PATCHES OF FROST WILL DEVELOP ACROSS CENTRAL NORTH CAROLINA... PARTICULARLY IN RURAL AND OUTLYING AREAS. NCZ007>011-021>028-038>043-073>078-083>086-088-089-212100- /O.NEW.KRAH.FR.Y.0001.160322T0800Z-160322T1300Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...BUSHY FORK...CONCORD...ROXBORO...SURL... OXFORD...BUTNER...CREEDMOOR...DABNEY...HENDERSON...NORLINA... WISE...AFTON...WARRENTON...LAKE GASTON...ROANOKE RAPIDS... PFAFFTOWN...STANLEYVILLE...WINSTON-SALEM...GREENSBORO... LAKE TOWNSEND...HIGH POINT...BURLINGTON...GRAHAM...CHAPEL HILL... CARRBORO...BETHESDA...DURHAM...RESEARCH TRIANGLE...PILOT... INGLESIDE...LOUISBURG...FRANKLINTON...NASHVILLE...AVENTON... RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT...LEXINGTON... THOMASVILLE...ASHEBORO...ULAH...ARCHDALE...TRINITY...HASTY... SILER CITY...BYNUM...MONCURE...PITTSBORO...RALEIGH...CARY... SMITHFIELD...CLAYTON...FLOWERS...SELMA...BENSON... COATS CROSSROADS...NEW HOPE...WILSON...ALBEMARLE...PLYLER... TROY...BISCOE...MOUNT GILEAD...PEKIN...BADIN LAKE...ELDORADO... SOUTHERN PINES...PINEHURST...ABERDEEN...EAGLE SPRINGS... SEVEN LAKES...CUMNOCK...GUM SPRINGS...SANFORD...TRAMWAY...DUNN... ANDERSON CREEK...TIMBERLAKE...DUNCAN...ERWIN...ANGIER... LILLINGTON...GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM... HAMLET...EAST ROCKINGHAM...LAUREL HILL...LAURINBURG...ANTIOCH... ASHLEY HEIGHTS...RAEFORD...ROCKFISH...SILVER CITY... FAYETTEVILLE...FORT BRAGG...CLINTON 307 AM EDT MON MAR 21 2016 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY. * TEMPERATURE...READINGS WILL DROP INTO THE MIDDLE AND LOWER 30S LATE TONIGHT INTO EARLY TUESDAY MORNING. * IMPACTS...PATCHES OF FROST MAY DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
3 follow-up statements
413 WWUS72 KRAH 211931 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 331 PM EDT MON MAR 21 2016 ...AREAS OF FROST ARE EXPECTED OVER CENTRAL NORTH CAROLINA LATE TONIGHT INTO EARLY TUESDAY MORNING... .UNDER CLEAR SKIES AND DECREASING WINDS...TEMPERATURES WILL DROP INTO THE MIDDLE AND LOWER 30S LATE TONIGHT AND EARLY TUESDAY MORNING. TEMPERATURES WILL APPROACH FREEZING IN MANY LOCATIONS AND AREAS OF FROST WILL DEVELOP ACROSS CENTRAL NORTH CAROLINA... PARTICULARLY IN RURAL AND OUTLYING AREAS. NCZ007>011-021>028-038>043-073>078-083>086-088-089-220900- /O.CON.KRAH.FR.Y.0001.160322T0800Z-160322T1300Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...BUSHY FORK...CONCORD...ROXBORO...SURL... OXFORD...BUTNER...CREEDMOOR...DABNEY...HENDERSON...NORLINA... WISE...AFTON...WARRENTON...LAKE GASTON...ROANOKE RAPIDS... PFAFFTOWN...STANLEYVILLE...WINSTON-SALEM...GREENSBORO... LAKE TOWNSEND...HIGH POINT...BURLINGTON...GRAHAM...CHAPEL HILL... CARRBORO...BETHESDA...DURHAM...RESEARCH TRIANGLE...PILOT... INGLESIDE...LOUISBURG...FRANKLINTON...NASHVILLE...AVENTON... RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT...LEXINGTON... THOMASVILLE...ASHEBORO...ULAH...ARCHDALE...TRINITY...HASTY... SILER CITY...BYNUM...MONCURE...PITTSBORO...RALEIGH...CARY... SMITHFIELD...CLAYTON...FLOWERS...SELMA...BENSON... COATS CROSSROADS...NEW HOPE...WILSON...ALBEMARLE...PLYLER... TROY...BISCOE...MOUNT GILEAD...PEKIN...BADIN LAKE...ELDORADO... SOUTHERN PINES...PINEHURST...ABERDEEN...EAGLE SPRINGS... SEVEN LAKES...CUMNOCK...GUM SPRINGS...SANFORD...TRAMWAY...DUNN... ANDERSON CREEK...TIMBERLAKE...DUNCAN...ERWIN...ANGIER... LILLINGTON...GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM... HAMLET...EAST ROCKINGHAM...LAUREL HILL...LAURINBURG...ANTIOCH... ASHLEY HEIGHTS...RAEFORD...ROCKFISH...SILVER CITY... FAYETTEVILLE...FORT BRAGG...CLINTON 331 PM EDT MON MAR 21 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY... * TEMPERATURE...READINGS WILL DROP INTO THE MIDDLE AND LOWER 30S LATE TONIGHT AND EARLY TUESDAY MORNING. * IMPACTS...AREAS OF FROST MAY DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT TEMPERATURES WILL RANGE NEAR FREEZING AND FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ BLAES
521 WWUS72 KRAH 220718 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 318 AM EDT TUE MAR 22 2016 ...AREAS OF FROST EXPECTED OVER CENTRAL NORTH CAROLINA THIS MORNING... .WITH CLEAR SKIES AND VERY LIGHT WINDS...TEMPERATURES WILL DROP INTO THE MIDDLE AND LOWER 30S THIS MORNING... LEADING TO DEVELOPMENT OF AREAS OF FROST... PARTICULARLY IN RURAL AND OUTLYING AREAS. NCZ007>011-021>028-038>043-073>078-083>086-088-089-221300- /O.CON.KRAH.FR.Y.0001.160322T0800Z-160322T1300Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...BUSHY FORK...CONCORD...ROXBORO...SURL... OXFORD...BUTNER...CREEDMOOR...DABNEY...HENDERSON...NORLINA... WISE...AFTON...WARRENTON...LAKE GASTON...ROANOKE RAPIDS... PFAFFTOWN...STANLEYVILLE...WINSTON-SALEM...GREENSBORO... LAKE TOWNSEND...HIGH POINT...BURLINGTON...GRAHAM...CHAPEL HILL... CARRBORO...BETHESDA...DURHAM...RESEARCH TRIANGLE...PILOT... INGLESIDE...LOUISBURG...FRANKLINTON...NASHVILLE...AVENTON... RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT...LEXINGTON... THOMASVILLE...ASHEBORO...ULAH...ARCHDALE...TRINITY...HASTY... SILER CITY...BYNUM...MONCURE...PITTSBORO...RALEIGH...CARY... SMITHFIELD...CLAYTON...FLOWERS...SELMA...BENSON... COATS CROSSROADS...NEW HOPE...WILSON...ALBEMARLE...PLYLER... TROY...BISCOE...MOUNT GILEAD...PEKIN...BADIN LAKE...ELDORADO... SOUTHERN PINES...PINEHURST...ABERDEEN...EAGLE SPRINGS... SEVEN LAKES...CUMNOCK...GUM SPRINGS...SANFORD...TRAMWAY...DUNN... ANDERSON CREEK...TIMBERLAKE...DUNCAN...ERWIN...ANGIER... LILLINGTON...GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM... HAMLET...EAST ROCKINGHAM...LAUREL HILL...LAURINBURG...ANTIOCH... ASHLEY HEIGHTS...RAEFORD...ROCKFISH...SILVER CITY... FAYETTEVILLE...FORT BRAGG...CLINTON 318 AM EDT TUE MAR 22 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURE...READINGS WILL DROP INTO THE MIDDLE AND LOWER 30S THIS MORNING. * IMPACTS...AREAS OF FROST MAY DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT TEMPERATURES WILL RANGE NEAR FREEZING AND FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$
972 WWUS72 KRAH 221259 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 859 AM EDT TUE MAR 22 2016 ...TEMPERATURES ARE WARMING UP AND THE FROST ADVISORY FOR THIS MORNING HAS BEEN CANCELLED... .TEMPERATURES HAVE CLIMBED ABOVE FREEZING THIS MORNING AND THE FROST ADVISORY HAS BEEN CANCELLED. NCZ007>011-021>028-038>043-073>078-083>086-088-089-221400- /O.CAN.KRAH.FR.Y.0001.000000T0000Z-160322T1300Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...BUSHY FORK...CONCORD...ROXBORO...SURL... OXFORD...BUTNER...CREEDMOOR...DABNEY...HENDERSON...NORLINA... WISE...AFTON...WARRENTON...LAKE GASTON...ROANOKE RAPIDS... PFAFFTOWN...STANLEYVILLE...WINSTON-SALEM...GREENSBORO... LAKE TOWNSEND...HIGH POINT...BURLINGTON...GRAHAM...CHAPEL HILL... CARRBORO...BETHESDA...DURHAM...RESEARCH TRIANGLE...PILOT... INGLESIDE...LOUISBURG...FRANKLINTON...NASHVILLE...AVENTON... RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT...LEXINGTON... THOMASVILLE...ASHEBORO...ULAH...ARCHDALE...TRINITY...HASTY... SILER CITY...BYNUM...MONCURE...PITTSBORO...RALEIGH...CARY... SMITHFIELD...CLAYTON...FLOWERS...SELMA...BENSON... COATS CROSSROADS...NEW HOPE...WILSON...ALBEMARLE...PLYLER... TROY...BISCOE...MOUNT GILEAD...PEKIN...BADIN LAKE...ELDORADO... SOUTHERN PINES...PINEHURST...ABERDEEN...EAGLE SPRINGS... SEVEN LAKES...CUMNOCK...GUM SPRINGS...SANFORD...TRAMWAY...DUNN... ANDERSON CREEK...TIMBERLAKE...DUNCAN...ERWIN...ANGIER... LILLINGTON...GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM... HAMLET...EAST ROCKINGHAM...LAUREL HILL...LAURINBURG...ANTIOCH... ASHLEY HEIGHTS...RAEFORD...ROCKFISH...SILVER CITY... FAYETTEVILLE...FORT BRAGG...CLINTON 859 AM EDT TUE MAR 22 2016 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS CANCELLED THE FROST ADVISORY AS TEMPERATURES HAVE CLIMBED ABOVE FREEZING. HIGHS TODAY WILL REACH THE LOWER TO MID 60S. $$ BLAES
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this frost advisory went out at Mar 21, 2:45 AM EDT, 22 minutes earlier.
Area forecast discussion, Mar 21, 2:45 AM EDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 245 AM EDT MON MAR 21 2016 .SYNOPSIS...A STRONG UPPER-LEVEL DISTURBANCE WILL SHIFT EASTWARD OFF THE COAST THIS MORNING. HIGH PRESSURE WILL BUILD INTO THE SOUTHEAST STATES TODAY...AND CONTINUE TO EXTEND ACROSS THE CAROLINAS THROUGH THE MIDDLE OF THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 240 AM MONDAY... THE AREA OF LIGHT SHOWERS OVER CENTRAL NC... ASSOCIATED WITH THE STRONG SHORTWAVE TROUGH CROSSING THE REGION... CONTINUES TO DWINDLE IN COVERAGE AND INTENSITY AS SUGGESTED BY THE LATEST MODEL RUNS... IN RESPONSE TO THE EASTWARD PUSH OF THE 850 MB TROUGH TO OUR EAST. WILL HAVE LOW POPS REMAINING IN THE EAST IN THE FEW HOURS PRIOR TO DAYBREAK. WITH MID LEVEL HEIGHTS REBOUNDING QUICKLY... DEEP DRYING AND SUBSIDENCE WILL FOLLOW TODAY... WITH CONSIDERABLE SUNSHINE AND DEEP MIXING AS A COOL SURFACE RIDGE BEGINS TO BUILD IN FROM THE WEST. A TIGHT MSLP GRADIENT AND COLD AIR ADVECTION WILL BRING PERIODIC WIND GUSTS TO 20-25 MPH TODAY. THESE BREEZY CONDITIONS IN CONJUNCTION WITH LOW RH VALUES (BOTTOMING OUT AT 26-31%) AND FINE FUEL MOISTURE OF 5-6% TODAY WILL BRING ABOUT A CONCERN FOR ADVERSE FIRE BEHAVIOR TODAY... ALTHOUGH THE EXPECTED WIND SPEEDS AND RH VALUES ARE BORDERLINE. WILL COORDINATE ONCE AGAIN WITH FIRE WEATHER PARTNERS THIS MORNING. EXPECT HIGHS IN THE MID TO UPPER 50S... STILL A BIT BELOW NORMAL. ATTENTION THEN TURNS TO THE COLD WEATHER TONIGHT... GIVEN THAT OUR GROWING SEASON HAS ALREADY BEGUN IN CENTRAL NC. TEMPS ARE EXPECTED TO DROP INTO THE MID 30S BY 2-3 AM BEFORE REACHING LOWS IN THE 31-36 DEGREE RANGE... NOT COLD ENOUGH NOR LONG-LIVED ENOUGH FOR A HARD FREEZE. WHILE THE TEMP-DEWPOINT SPREAD MAY BE A LITTLE TOO HIGH FOR WIDESPREAD FROST... THERE IS ENOUGH OF A RISK OF AT LEAST PATCHY FROST ESPECIALLY IN RURAL AND OUTLYING AREAS TO ISSUE A FROST ADVISORY... IN EFFECT FROM 4 AM TO 9 AM TONIGHT/TUE MORNING. -GIH && .SHORT TERM /TUESDAY AND TUESDAY NIGHT/... AS OF 245 AM MONDAY... QUIET WEATHER AS THE SURFACE HIGH PRESSURE RIDGE CENTERED OVER E TX THIS MORNING MOVES EASTWARD OVER THE SOUTHEAST STATES THEN OFFSHORE TUE/TUE NIGHT. EXPECT PLENTY OF SUNSHINE WITH A FLAT RIDGE ALOFT AND DEEP DRY AND SINKING AIR. HIGHS IN THE MID TO UPPER 60S... VERY CLOSE TO SEASONAL NORMALS... WITH A SOUTHWEST BREEZE ON THE BACK SIDE OF THE DEPARTING HIGH TUE AFTERNOON. LOWS TUE NIGHT IN THE MID 40S WITH AN OUTSIDE CHANCE OF SOME OROGRAPHICALLY ENHANCED HIGH CLOUDS ACROSS THE NRN CWA LATE. -GIH && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... AS OF 220 PM SUNDAY... AFTER A CHILLY START TO THE DAY TUESDAY WITH LOWS BOTTOMING OUT NEAR FREEZING...HIGH PRESSURE WILL PROVIDE FAIR WEATHER TUESDAY AND WEDNESDAY...WITH TEMPS GRADUALLY MODERATING. SHOULD SEE HIGHS IN THE LOW 70S BY WEDNESDAY. THE NEXT COLD FRONT IS PROGGED TO MOVE THROUGH THURSDAY NIGHT OR EARLY FRIDAY...SO LOOK FOR INCREASING CLOUDS ON THURSDAY...A CHANCE FOR RAIN THURSDAY NIGHT INTO MID-DAY FRIDAY...THEN CLEARING OUT BY LATE FRIDAY WITH TEMPS COOLING OFF ABOUT 10 DEG OR SO BEHIND THE FRONT ON FRIDAY (HIGHS IN THE LOW-MID 60S). NEXT WEEKEND LOOKS POTENTIALLY UNSETTLED ONCE AGAIN WITH THE NEXT SFC LOW MOVING NE UP AND ALONG THE STALLED BOUNDARY TO OUR SOUTH... AND THE NEXT MIDLEVEL S/W TROUGH PROGGED TO MOVE ACROSS OUR AREA BY LATE IN THE WEEKEND. IF YOU HAVE OUTDOOR PLANS FOR NEXT WEEKEND... YOU'LL DEFINITELY WANT TO CHECK FORECAST UPDATES LATER IN THE WORK WEEK. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... AS OF 1205 AM MONDAY... VFR CONDITIONS HAVE RETURNED TO INT/GSO... BEHIND A BAND OF SHOWERS NOW MOVING SLOWLY ACROSS CENTRAL NC... AND VFR CONDITIONS ARE LIKELY TO HOLD AT INT/GSO THROUGH THE TAF VALID PERIOD. ELSEWHERE... MVFR TO IFR CIGS AND MOSTLY MVFR VSBYS PERSIST AT RDU/RWI/FAY... HOWEVER THE SHOWERS ARE EXPECTED TO GRADUALLY DECREASE IN COVERAGE AND INTENSITY IN THE 06Z-09Z TIME FRAME AS THEY PROGRESS EASTWARD... AND RDU/RWI/FAY ARE EXPECTED TO TREND TO VFR 09Z-12Z AS THE UPPER LEVEL DISTURBANCE RESPONSIBLE FOR THE SHOWERS MOVES GRADUALLY TO OUR EAST. VFR CONDITIONS ARE LIKELY AT ALL SITES AFTER 12Z... AS HIGH PRESSURE TO OUR WEST BUILDS INTO THE AREA. WITH A DEEP MIXED LAYER TODAY... WE WILL SEE GUSTY SURFACE WINDS FROM THE NW TODAY... DIMINISHING LATE IN THE AFTERNOON. LOOKING BEYOND 06Z EARLY TUE MORNING... VFR CONDITIONS ARE LIKELY TO HOLD THROUGH MIDWEEK AS A RIDGE OF HIGH PRESSURE BUILDS OVER THE AREA. THERE IS A GOOD CHANCE FOR SUB-VFR FOG/STRATUS EARLY THU MORNING... FOLLOWED BY INCREASING CLOUDS AND A GROWING CHANCE OF SUB- VFR CONDITIONS LATE THU INTO FRI AS A FRONTAL SYSTEM APPROACHES FROM THE WEST. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 4 AM TO 9 AM EDT TUESDAY FOR NCZ007>011- 021>028-038>043-073>078-083>086-088-089. && SYNOPSIS...HARTFIELD NEAR TERM...HARTFIELD SHORT TERM...HARTFIELD LONG TERM...RAH AVIATION...HARTFIELD
Hazardous weather outlook, Mar 20, 11:24 AM EDT, 15 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 1124 AM EDT SUN MAR 20 2016 NCZ007>011-021>028-038>043-073>078-083>086-088-089-211530- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1124 AM EDT SUN MAR 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FROST ADVISORY WILL BE NEEDED FOR PORTIONS...IF NOT ALL...OF CENTRAL NORTH CAROLINA BETWEEN MIDNIGHT AND SUNRISE TUESDAY MORNING...WHEN TEMPERATURES ARE EXPECTED TO BOTTOM OUT IN THE LOWER TO MID 30S FOR SEVERAL HOURS UNDER CLEAR SKIES AND CALM WINDS. VINCENT
Nearby
Frost Advisories in North Carolina, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.